# SDR ASAA0954351

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,577 hours, 2,226 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38809381
- Condition: Faulty
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR RED BUTTON EXTENDED.  GROUNDED YES.  R&R APU OIL FILTER INDICATOR PER AMM 49 91 13.  OPS NORMAL.
